# SDR COZA20170929112

- Difficulty date: September 27, 2017
- Submitted: September 30, 2017
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-500
- Aircraft serial: 25065
- Aircraft time: 45,480 hours, 39,123 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Accessory Unit
- Part number: 655281057
- Part serial: D03257
- Condition: Faulty
- Location: Left A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING AIR CONDITIONING PACK OPERATION ON THE GROUND, LEFT AIR CONDITIONING PACK INDICATED A PACK TRIP AND DUCT OVERHEAT AT PACK START UP.  INDICATION FOR THE DUCT TEMPERATURE DID NOT SHOW A DUCT OVERHEAT.  DETERMINED THIS TO BE AN INDICATION PROBLEM USING THE FIM.  REPLACED THE AIR CONDITIONING ACCESSORY UNIT AND OPERATIONAL CHECK WAS NORMAL.
